I had a breast lift 5 months ago. About 2 months after, I started getting tiny bumps on my breasts. I have never had acne on my breast, just an occasional one on my decollete or upper chest. My dermatologist took a quick, but not a very thorough glance at it and said it was acne. These bumps a lot of times are tiny but firm. They do not seem like normal acne bumps. I wanted to know if this is related to the surgery or could it be some type of infection from the internal sutures?
Breast Lift and Acne?
Doctor Answers 6
Breast surgery can trigger temporary changes in skin, even acne.
A mastopexy are any operation for that matter generates an inflammatory response in the area of the procedure. This is normal. The skin will respond by increasing intrinsic mechanisms to protect itself. This includes increased melanin production as well as skin lubricant. This can lead to temporary acne. It will resolve in time.
Breast lift complications after surgery
Stress can definitely be a cause of acne. You may consider beginning a course of topical acne therapy for your chest. Raffy Karamanoukian, Los Angeles
Acne and breast lift
Acne and breast lift surgery are unlikely to be related. I would follow up with your dermatologist if it is not clearing up. Best of luck.
You might also like...
Acne and Breast
It is highly unlikely that your acne is a result of your breast surgery. Follow up with your dermatologist to clear up the problem.
Acne and breasts.
Thanks for your post. It is doubtful that your "new" acne is due to the breast surgery. Sutures are typically used only on the incision areas and not where you have described your acne location. Best wishes, Dr. Aldo.
Breast Lift and Acne?
I am not familiar with any such relationship. Sutures placed at surgery should be dissolving--depending on what was used, 6-12 weeks for the suture, a little longer where there are knots. They should be gone by now, so not likely related either. Did you ask your dermatologist about any possible relationship to the surgery??
All the best.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.